각종 통증에 진통과 해열에 탁월한 효과가 있습니다.
DescriptionIf pain is keeping you from a good night's sleep, AdvilPM Pain Reliever / Nighttime Sleep Aid Caplet, 200mg Ibuprofen & 38mg Diphenhydramine (200 ct.) can help you fall asleep and stay asleep. Combining the top selling pain reliever, ibuprofen, and the top selling sleep aid, diphenhydramine, Advil PM 200mg dosage caplets are proven to help you sleep better.Advil PM Pain Reliever / Nighttime Sleep Aid Caplet, 200mg Ibuprofen & 38mg Diphenhydramine have a patented bi-layer formula. A unique composition, the caplets consist of a layer of long-trusted pain-relieving ibuprofen PM and a layer of the gentle sleep aid diphenhydramine for hours of restful sleep. Advil Nighttime treats the minor aches and pains that cause sleeplessness.Is Advil PM Habit-Forming?When used as directed ibuprofen and diphenhydramine, the two active ingredients in Advil PM, have a long history of safe and effective use. Diphenhydramine has been used for over 50 years, and ibuprofen has been available over the counter for over 30 years.Will Advil PM Make Me Drowsy?Yes, drowsiness will occur. The caplets contain the sleep aid diphenhydramine as well as Advil pain relief ibuprofen in order to help you get to sleep and stay asleep when you are in pain.Can I Give Advil PM To My child?Advil PM Pain Reliever / Nighttime Sleep Aid Caplet, 200mg Ibuprofen & 38mg Diphenhydramine is safe for adults and children 12 years and over.Is It Safe To Drive A Car On Advil PM?No, it is not safe to drive or use heavy machinery after taking Advil PM.Policies & plansSpecifications200 caplets of Advil PMIngredients: Ibuprofen, Diphenhydramine